I am a 47 year old male, height 178 cm and weight 81 kg taking Olmesartan 40 mg for BP daily morning. Occasionally, I drink from two years and diabetic. My diabetic doctor had not prescribed any medicine and suggested exercise with diet control and I am doing so. Nowadays, I feel weak, pain in the neck, both hands, and shoulders during sleep position and low sexual interest as I live a bachelor's life from the last four years due to my son's education. My question is, can I take Vigorex after lunch?
Welcome to icliniq.com.
I have gone through the message you have sent.
The reason for hyposexuality is multifactorial.
For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. more important for you to find the cause of this. High blood sugar levels, lack of essential nutrients in the body, lack of sleep, stress and a bad lifestyle are some of the common causes. My suggestions are: 1. Get a blood test done to rule o... Read fullI am planning to start a family, but have low libido and weight issues. Please advise.
.. read your query and went through your reports (attachment removed to protect patient identity). From what you have mentioned, it appears that you have subclinical hypothyroidism and low libido. Your testosterone levels are good. So, they are... Read fullMy problem is low sexual drive.Please help me overcome this.
.. been in relationship with any other women? Are you having this problem right from the beginning? Do you have any history of hypertension and diabetes? Are you getting full erection during masturbation? Are you getting spontaneous erection during e... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now